MathSciNet Relay Station
MathSciNet bibliographic data
MR1783857 (2002b:57011) 57M27 (57M25)
Habegger, Nathan; Masbaum, Gregor The Kontsevich integral and Milnor's invariants. Topology 39 (2000), no. 6, 1253–1289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement